# SDR EISA97214

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74318
- Make and model: Boeing 727231
- Aircraft serial: 20051
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 360-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, RIGHT INBOARD SEAT TRACK HAS CORROSION ON BOTH FLANGES FROM FS 360 TO 400.  REPLACED SEAT TRACK SECTION FROM FS 360 TO 480 IAW SRM 53-10-05.  (M)
